# SDR SWIA2020021148435

- Difficulty date: January 2, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Liner
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LINER 151 FLW HAS IMPACT DAMAGE/HOLE.    (C-CHECK) RO 2/07/2020   REPAIRED CRACK ON CARGO PANEL # 151 FLW  COMPLIED WITH C&D ZODIAC CMM.
